# SDR USAA920071193

- Difficulty date: November 12, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 58,010 hours, 25,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472189202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON FLOORBEAM, BS 3257 / FR 68, -Y1165.  REPLACED FLOORBEAM, BS 3257 / FR 68 - BS 3310 / FR 69, -Y1165 IAW A320 SRM 51-72-11.
